MAUDE Adverse Event Report: TELEFLEX INCORPORATED ARROW; WIRE, GUIDE, CATHETER

TELEFLEX INCORPORATED ARROW; WIRE, GUIDE, CATHETER
Model Number IPN925076
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
The arrow radial artery catheterization set (ref ra-04122) was being utilized to insert an arterial line in the patient.The catheter was stuck in the patient and part of arterial catheter broke off causing wire to bend.The provider had to make a superficial incision to get catheter and wire out.

Brand Name
ARROW
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TELEFLEX INCORPORATED
3015 carrington mill blvd
morrisville NC 27560
MDR Report Key24531858
Report Number24531858
Device Sequence Number21066276
Product Code DQX
UDI-Device Identifier10801902210590
UDI-Public(01)10801902210590
Combination Product (Y/N)N
Initial Reporter StateIA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/08/2026
Report Date (Section F) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN925076
Device Catalogue NumberRA-04122
Device Lot Number14F24K0384
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/06/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/06/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA01/08/2026